MathSciNet Relay Station
MathSciNet bibliographic data
MR1896028 (2002m:35140) 35L65 (35B65 47H20 76N10)
Bianchini, Stefano; Colombo, Rinaldo M. On the stability of the standard Riemann semigroup. Proc. Amer. Math. Soc. 130 (2002), no. 7, 1961–1973 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement